# SDR FDEA201909102196

- Difficulty date: September 10, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR AFT JAMB LOWER WEB BOX AT STATION 1305.25 TO STATION 1315.42 LONGERON 26 RIGHT TO LONGERON 27 RIGHT FOUND CRACKED.  MAIN DECK RIGHT 3 DOOR AFT JAMB LOWER WEB BOX AT STATION 1305.25 TO STATION 1315.42 BETWEEN LONGERON 26 RIGHT TO LONGERON 27 RIGHT, CRACKED SKIN REPAIRED AS PER SRM 53-40-15-2R FIGURE 201 REPAIR 3.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
